Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 2, Number 4

All articles in this issue are freely accessible.

Lower bounds on the complexity of polytope range searching
Bernard Chazelle.
J. Amer. Math. Soc. 2 (1989), 637-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1001852
The asymptotic behavior of properly embedded minimal surfaces of finite topology
David Hoffman and William H. Meeks.
J. Amer. Math. Soc. 2 (1989), 667-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002088
Symmetric decreasing rearrangement is sometimes continuous
Frederick J. Almgren and Elliott H. Lieb.
J. Amer. Math. Soc. 2 (1989), 683-773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002633
Trace rings of generic matrices are Cohen-Macaulay
Michel Van den Bergh.
J. Amer. Math. Soc. 2 (1989), 775-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1001850
Uniformization of analytic spaces
Edward Bierstone and Pierre D. Milman.
J. Amer. Math. Soc. 2 (1989), 801-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1001853
A rigorous subexponential algorithm for computation of class groups
James L. Hafner and Kevin S. McCurley.
J. Amer. Math. Soc. 2 (1989), 837-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002631
Oka’s principle for holomorphic sections of elliptic bundles
M. Gromov.
J. Amer. Math. Soc. 2 (1989), 851-897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1001851
Negatively curved manifolds with exotic smooth structures
F. T. Farrell and L. E. Jones.
J. Amer. Math. Soc. 2 (1989), 899-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002632